# SDR DXTA2008102003310

- Difficulty date: October 20, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N108QS
- Make and model: Beech 400A
- Aircraft serial: RK382
- Aircraft time: 2,362 hours, 2,245 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 14000FT AND AT 280 KTS WITH AP/FD SELECTED TO LEFT SIDE, RIGHT SIDE ONLY AP PITCH TRIM FAIL LIGHT CAME ON.
